# SDR SWAA2022112263627

- Difficulty date: October 24, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 26,643 hours, 12,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FWD BULKHEAD PNL 142NW IS CRACKED. / [01] REPAIRED PER CMM 25-00-66.;[02] C/W
